# SDR ASOA2013111909421

- Difficulty date: October 27, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,969 hours, 24,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 473.15 & 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT HAS CORROSION AT FS 473.15 & 461.  REMOVED CORROSION IAW SRM 51-21-06 & REO 601R-53-41-666.  COMPLIED WITH EC/TC REO 601R-53-41-666 01 AND REO 601R-53-41-666, REV C.
